Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Using nuvaring, unprotected sex, pinkish spotting, sore breast, fatigue. Pregnancy chances?

I have began nuvaring the week of expected ovulation , and had unprotected sex the same week where he ejaculated inside of me. A couple of days ago my breast became sore and I became really tired. The 30 of May I was supposed to see my period but instead I had a light pink spotting that stopped the same day even had intercourse that day with no more spotting or bleeding , the next day the spotting returned this time darker and it still is going on today. Can I be pregnant?
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
nuvaring can cause side effects like spotting, breast tenderness etc, so your symptoms could be because of that, but though low it is having some amount of failure rate, so we cannot exclude the chances of pregnancy completely,
so you better undergo blood test for pregnancy once to rule out the possibility,
if comes negative you can take treatment for irregular menstruation.
take care.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor